# SDR EE4Y2020090711596

- Difficulty date: September 7, 2020
- Submitted: September 7, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 47,097 hours, 39,420 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866204
- Condition: Corroded
- Location: Bs 630-646
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT THE COOPESA MAINTENANCE FACILITY IN SAN JOSE, COSTA RICA (SJO), THE KEEL BEAM STRAP BETWEEN STA 630 AND STA 646 WAS FOUND TO HAVE CORROSION.  WAS REPAIRED PER ENGINEERING AUTHORIZATION Nº 72-2020-181 UNDER JOB: A1J170 NRI 1-61.
